# SDR CALA0700024

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 59,780 hours, 31,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65516396
- Condition: Corroded
- Location: Blade Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WHEEL WELL BLADE SEAL RING SUPPORT ANGLE CORRODED AT AFT AREA.  THE BLADE SEAL RING SUPPORT ANGLE WAS REPLACED IAW SRM 51-10-02.
